# SDR UALA2012071903937

- Difficulty date: July 18, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 38,771 hours, 15,973 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Box
- Condition: Failed
- Location: Temp Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER TRIPPED REAR PANELS.  V SHOWING ON LOWER ECAM.   AMBER XX'S SHOWN ON ZONE CONTROL.  REMOVED, INSPECTED, AND INSTALLED ZONE TEMP CONTROL BOX.  VERIFIED GOOD DUCT TEMP.
